# SDR SWAA2019082636210

- Difficulty date: August 7, 2018
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 38,211 hours, 22,570 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 185A11126
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER #4 BALANCE BAY PANEL, BALANCE PANEL SUPPORT INBOARD CORNER CRACKED.     R&R SUPPORT IAW SRM AND DWG.
